# SDR 7C7A2018012500355

- Difficulty date: January 19, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320106
- Condition: Dented
- Location: Fuselage
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH DAMAGE TO BOTTOM FUSELAGE SKIN PANEL (P/N 85320106) BETWEEN FRAME STATIONS X253.4 - X312.35 AND STRINGERS 31P - 33P.  REPAIRED IAW ECO 008.53-18.06.
